Fran I am sorry, FRAN delte it if you mustthink I have crossed ove to the looney bin sde, I don t know who to tlake to at this hour

Discussion in 'The Watercooler' started by Nanasearching, Jan 25, 2007.

  1. Nanasearching

    Nanasearching New Member

    I am seeeing a doctor and a pscy doctor I havee the support of my husband,


    I xant sleep

    I had cortisone adnCymbslta along with UQinwe for leg crapms and Amyltyptlinnne fot leg ctamps
    All erter precribed and I tolld them they way it ws ordered

    A few days af\go I lost it shouted shouting obsenities at every one, go t in an empty bath tun, sucked my thnb and refuesd to get out.

    gfgmom toldl me shr kneone of the officers adn he said it s lie a scene from the exxprcist and if my head started tos spin he ws leavinu

    [plice had to hpg yir mr, handcuffed andn sarry me screaming to the ambulance, husband laater todl me he was asked if medication scyufrnyd cvoudl obseve

    They gave me haldoland eanex. I ca,e ho,e a few days ago and I walk in slow motion. To make it worse, I have asthmatic bronchitis so cant sleep ;uomg dpwm

    my arm has cellu;tis, bad about 6 inches an dhurt liek the dikens. OI use hot [acls,, see the doctor on friday and if not beeter will have it lanced,

    Please pary for me., I have never beens o scared in my life. With the wxnes, everything is in sllow moting, and i cant do anything.
     
  2. Suz

    Suz (the future) MRS. GERE

    Pat, I'm so sorry you are having a rough time right now. It will get better. IT WILL! Don't get discouraged. In the meantime, we will circle the wagons and send loving thoughts your way. Please follow the doctors' orders and get better quickly.

    Hugs,
    Suz
     
  3. Nancy

    Nancy Well-Known Member Staff Member

    Pat,

    You can get through this. I watched my Dad come back from a very serious illness this past summer. It was scary to see what the drugs did to him and it took a lot of courage and work on his part but you can do this too. Your husband needs you. You have always been there for everyone and now it's your turn to be taken care of. Take one day at a time, each day will be better than the next. The medications you were on will take a while to get out of your system.

    In the meantime I'm sending healing thoughts.

    Nancy
     
  4. tiredmommy

    tiredmommy Site Moderator

    Pat,
    You need to take care of YOU right now. Everyone is still praying for you. I hope the difficulties and pain ease up greatly.
     
  5. timer lady

    timer lady Queen of Hearts

    Pat,

    Rattling beads that you will find relief; that things will calm down for your body.

    Take care of you! :smile:
     
  6. SearchingForRainbows

    SearchingForRainbows Active Member

    I just want you to know I'm thinking of you and hoping you will soon be on the road to recovery. Please take care of yourself. :smile: :smile: :smile: Hugs WFEN
     
  7. Nanasearching

    Nanasearching New Member

    thanks dear ones, I havent post\yr in sa long long time.but i know ai cxould talk to you you in the middlr of the nity; i cant evn see properly with my glass i go to the doctor tomoorw, He is good and has seen me through all throug with M episodes's episodes and husband sickness Thak God for him and you all
    . Thaks
     
  8. ScentofCedar

    ScentofCedar New Member

    Nana, Nancy said it just right. It will take time and determination to get through these next weeks, but you ARE a strong and determined woman, and you can do this.

    You know, when I came on and saw your posting this morning?

    I felt useful.

    I feel the same way about the Board that you do, Nana.

    I'm glad you posted.

    Holding you in my thoughts and prayers.

    Barbara
     
  9. Fran

    Fran Former Site Owner

    Hang in there Pat. You are on a lot of medicine different medicine. Hopefully it will clear your system. Try to make sure you aren't alone and don't drive.
     
  10. TYLERFAN

    TYLERFAN New Member

    Sending Prayers for health to you.

    Blessings,
    Melissa
     
  11. Lothlorien

    Lothlorien Active Member Staff Member

    Saying prayers Pat. Try to get some rest.
     
  12. hearts and roses

    hearts and roses Mind Reader

    Adding more prayers, Pat. Take care of you and this will get better. Hugs~
     
  13. JJJ

    JJJ Active Member

    Prayers. Hope you get better soon.
     
  14. rejectedmom

    rejectedmom New Member

    hope you are feeling better soon. -RM
     
  15. DammitJanet

    DammitJanet Well-Known Member Staff Member

    Nana...You were put on a lot of medications that can effect you in weird ways. The cortisone could cause you to feel like you were manicky. The cymbalta while they say it will help with pain and depression can be hard in the beginning. Amitriptoline will make you feel sedated. The xanax and haldol they gave you certainly dont help. You will feel a bit out of your body.

    Hang in there. Things will get better. If you continue to feel badly please tell someone to call your doctor. Side effects shouldnt last for long.
     
  16. Hound dog

    Hound dog Nana's are Beautiful

    Janet is right cortisone can make you manic. I'm sure the other medications are making everthing a bit weird, too.

    Hang in there. We're all here for you. It's time for you to get some TLC. Be good to yourself, and spoil yourself.

    You are in my prayers. Sending warm ((((((hugs))))))
     
  17. totoro

    totoro Mom? What's a GFG?

    Please hang in there... we are thinking of you. sending all of our strength.
     
  18. Estherfromjerusalem

    Estherfromjerusalem Well-Known Member

    Nana, I'm sending you my best wishes that you feel better very soon.

    In the meantime, here's a big hug from me.

    Love, Esther
     
  19. Stella Johnson

    Stella Johnson Active Member

    We will keep you in our prayers.

    steph
     
  20. Shari

    Shari IsItFridayYet?

    Adding more prayers and encouragement. Hang in there!
     
Loading...